Skip to Main content Skip to Navigation
Journal articles

Extremal metrics on blowups

Abstract : In this paper we provide conditions that are sufficient to guarantee the existence of extremal metrics on blowups at finitely many points of Kähler manifolds which already carry an extremal metric. As a particular case, we construct extremal metrics on $\mathbb {P}^2$ blown-up k points in general position, with $k \lt m+2$.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00851577
Contributor : Carole Juppin <>
Submitted on : Wednesday, August 14, 2013 - 11:44:03 PM
Last modification on : Thursday, March 5, 2020 - 6:26:00 PM

Identifiers

  • HAL Id : hal-00851577, version 1

Collections

Citation

Frank Pacard, Claudio Arezzo, Michael Singer. Extremal metrics on blowups. Duke Mathematical Journal, Duke University Press, 2011, 157 (1), pp.1-51. ⟨hal-00851577⟩

Share

Metrics

Record views

168